American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Julian C. Lander. Area-minimizing integral currents with boundaries invariant under polar actions . Trans. Amer. Math. Soc. 307 (1988) 419-429. MR 936826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Morgan. On the singular structure of three-dimensional, area-minimizing surfaces . Trans. Amer. Math. Soc. 276 (1983) 137-143. MR 684498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Samir Kar. The $(\varphi , 1)$ rectifiable subsets of Euclidean space . Trans. Amer. Math. Soc. 237 (1978) 353-371. MR 0487725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edward Silverman. Lower semicontinuity of parametric integrals . Trans. Amer. Math. Soc. 175 (1973) 499-508. MR 0310744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1